MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "emerging use" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.
 
Event or Problem Description
Event description: per cnf, it was reported that: event: occurrence of health injury please provide details of the health damage observed in the patient; due to pericardial effusion detected on echocardiography, pericardial drainage was performed.Please provide the details of the process leading up to the occurrence of health damage; it seems that the patient's heart is slightly tilted, making it difficult to operate the brockenbrough sheath.The brockenbrough sheath is also inserted into the left atrium without any electrical stimulation.Please provide the details of the measures of the health damage that occurred; toward the end of the pfa procedure, the blood pressure had dropped from when the patient entered the room.An echo examination was performed, which confirmed the presence of pericardial effusion, so pericardial drainage was carried out.The amount of bleeding in the catheterization room was around 150cc.Afterward, the patient was transferred to the icu.What is the patient's condition after the procedure? what is the doctor's opinion on the cause of the health damage?; it is being suggested that the right atrium may have been injured during the sheath manipulation with the brockenbrough.Was there any problem with the appearance or functionality of the device?; no was there any other catheter in the heart when the health damage occurred?; yes, farawave_left atrium, starter guidewire_left atrium.Was there any resistance during operation/removal of the device? no is the case data available?; not available per account please state the size and name of the sheath used together; abbott fast-cath 10fr, abbott agilis 13fr.Note: all patient information fields that were left blank in the cnf - "asked but not available as per account infected: no infection name: diagnosis or treatment: therapy resolution: completed without this or replacement device where did event occur: inside the patient outcome: adverse event first time the unit was used: yes tested prior to use: yes used before expiry date: yes physician's comment: generator used: yes, yes, farastar console ablation[?]catheter used other used, event date: 2026-2-10, as reported device codes: 2099: no known device problem, as reported patient codes: 9221: pericardial effusion, 9139: hypotension, procedure date: (b)(6) 2026-2-10, type of procedure: myocardial ablation, country of event: japan.Device/procedure outcome: original device used, procedure completed patient outcome: f0801: intensive care, f23: unexpected medical intervention returned product expected: no related product upn #: m001491561 related product batch/lot: 0009671432 related product family: starter material number: m001491561.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross, co. wexford Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross, co. wexford Y34 K 825
EI   Y34 K825
Manufacturer Contact
suzanne foley
butlersland
new ross, co. wexford Y34 K-825
EI   Y34 K825
MDR Report Key24601550
Report Number9681477-2026-00038
Device Sequence Number21209195
Product Code DQX
UDI-Device Identifier08714729326731
UDI-Public(01)08714729326731(17)280615(10)9671432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number9671432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown